# SDR UHLA2014040700303

- Difficulty date: April 7, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 11,463 hours, 8,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PANEL CORRODED FRAMES 87-88.  R & R SHEAR PLATE.
